# SDR DALA2015100305942

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON SEAT TRACK PLUG, X=-22 AT BS 1259 RT SIDE.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4A.
